Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the regularity of weak small solution of a gradient flow of the Landau–de Gennes energy
HTML articles powered by AMS MathViewer

by Tao Huang and Na Zhao PDF
Proc. Amer. Math. Soc. 147 (2019), 1687-1698 Request permission

Abstract:

For a gradient flow of the Landau–de Gennes energy, the unique global weak solution of initial and boundary value problem in dimension two has been constructed by Iyer–Xu–Zarnescu [Math. Models Methods Appl. Sci. 25 (2015), no. 8, 1477–1517] with small initial data. We investigate the regularity of such a solution, and prove that the weak small solution constructed in that paper is actually regular.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53B65, 76A15, 25D30
  • Retrieve articles in all journals with MSC (2010): 53B65, 76A15, 25D30
Additional Information
  • Tao Huang
  • Affiliation: NYU-ECNU Institute of Mathematical Sciences at NYU Shanghai, 3663 Zhongshan Road North, Shanghai 200062, China – and – Department of Mathematics, Wayne State University, Detroit, Michigan 48202
  • MR Author ID: 777097
  • Na Zhao
  • Affiliation: School of Mathematical Sciences, Fudan University, 220 Handan Road, Shanghai 200433, China
  • Received by editor(s): December 6, 2017
  • Received by editor(s) in revised form: May 21, 2018, and July 22, 2018
  • Published electronically: January 8, 2019
  • Additional Notes: The first author was partially supported by the Natural Science Foundation of Shanghai 16ZR1423800, NSFC 11601333.
    The second author served as corresponding author.
  • Communicated by: Catherine Sulem
  • © Copyright 2019 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 147 (2019), 1687-1698
  • MSC (2010): Primary 53B65, 76A15, 25D30
  • DOI: https://doi.org/10.1090/proc/14337
  • MathSciNet review: 3910433